MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA ARTICULAR SURFACE FIXED BEARING CONSTRAINED CONDYLAR KNEE (CCK); PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA ARTICULAR SURFACE FIXED BEARING CONSTRAINED CONDYLAR KNEE (CCK); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: lnvatec osc 13x90x1.27f catalog # 13-0901-27l-f1 lot # 365942; 3.5mm hex head screw x38mm catalog # 20-8000-000-18 lot # unknown; tm tibial central cone sz xsm catalog # 42-5450-005-10 lot # 64751284; psn rev tib fix np sz f r catalog # 42-5420-075-02 lot # 64835311; psn rev 6mm off stem 12x135 catalog # 42-5606-135-12 lot # 65085732; psn tib hlf blk sz ef rm 10mm catalog # 42-5558-054-10 lot # 64729055; psn tib hlf blk sz ef rl 10mm catalog # 42-5558-052-10 lot # 64729050; psn rev fem cmt ccr std sz 9r catalog # 42-5046-066-02 lot # 65045972; psn rev 6mm off stem 15x135 catalog # 42-5606-135-15 lot # 64669677; psn fem post aug sz9 15mm catalog # 42-5568-066-15 lot # 64363757; psn fem distal aug sz9 10mm catalog # 42-5566-066-10 lot # 64336306; tm femoral central cone sz med catalog # 42-5450-010-12 lot # 64470412; all poly pat ve 32 mm dia catalog # 42-5402-000-32 lot # 64941145.Device evaluated by mfr: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a right revision procedure seven weeks post implantation due to articular surface prosthesis fracture and infection.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6- health impact - clinical code- unspecified infection is n/a which was reported on initial report.Reported event was unable to be confirmed due to limited information received from the customer.Visual evaluation of the returned device shows signs of use and the dovetail was flared out.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.There are warnings in the package insert that this type of event can occur and risks are addressed in risk documentation.X-ray review indicates there is varus alignment of the knee with narrowing of the medial compartment.Although nonspecific, findings can be seen with polyethylene wear.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent a right revision procedure seven weeks post implantation due to articular surface prosthesis fracture.Attempts to obtain additional information have been made; however, no more is available.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING CONSTRAINED CONDYLAR KNEE (CCK)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12590459
Report Number0001822565-2021-02853
Device Sequence Number17220076
Product Code JWH
UDI-Device Identifier00889024555303
UDI-Public(01)00889024555303(17)240731(10)64472573
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberN/A
Device Catalogue Number42522800710
Device Lot Number64472573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight79 KG